RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2015, Volume 7, Issue 4, Pages 37–45 (Mi vyurm275)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

A numerical method of the solution of mixed control problems for Leontieff type systems

A. V. Keller, A. A. Ebel

South Ural State University, Chelyabinsk, Russia

Abstract: The article presents exact and approximate solutions of mixed control problems. A detailed algorithm for the numerical method of the solution of mixed control problems is presented, the convergence of approximate solutions to the exact one is proved. Methods of the theory of degenerate (semi) groups, of the optimal control theory are used. The importance of the introduced functional quality which enables to solve applied problems in economics and engineering is shown.

Keywords: mixed control problem; Leontieff type system; numerical solution.

DOI: https://doi.org/10.14529/mmph150405

Full text: PDF file (294 kB)
References: PDF file   HTML file

UDC: 517.977
Received: 03.09.2015

Citation: A. V. Keller, A. A. Ebel, “A numerical method of the solution of mixed control problems for Leontieff type systems”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 7:4 (2015), 37–45

Citation in format AMSBIB
\Bibitem{KelEbe15}
\by A.~V.~Keller, A.~A.~Ebel
\paper A numerical method of the solution of mixed control problems for Leontieff type systems
\jour Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.
\yr 2015
\vol 7
\issue 4
\pages 37--45
\mathnet{http://mi.mathnet.ru/vyurm275}
\crossref{https://doi.org/10.14529/mmph150405}
\elib{http://elibrary.ru/item.asp?id=24389501}


Linking options:
  • http://mi.mathnet.ru/eng/vyurm275
  • http://mi.mathnet.ru/eng/vyurm/v7/i4/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Ebel, “On algorithm for numerical solution of optimal measurement problem using linear splines”, J. Comp. Eng. Math., 3:1 (2016), 37–47  mathnet  crossref  mathscinet  zmath  elib
  • Number of views:
    This page:113
    Full text:26
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019